# SDR MASA200601268

- Difficulty date: May 6, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,359 hours, 18,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY LIGHT INOP.  MX RELAMPED LIGHT.
